MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CONTROL CABLE W/CABLE SLEEVE; HIP MISCELLANEOUS : CABLE/WIRE

DEPUY ORTHOPAEDICS INC US CONTROL CABLE W/CABLE SLEEVE; HIP MISCELLANEOUS : CABLE/WIRE
Catalog Number 173928000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Joint Laxity (4526)
Date of Event 04/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient presented with poor patellar tracking and was scheduled for surgery to address.After exposure, surgeon noted the femoral component appeared to be internally rotated.While extracting the femoral component he noticed that the femoral sleeve also moved indicating that it had not yet ingrown.This led the surgeon to believe that the patient could still be infected as he was treated at the previous surgery with a one stage revision for infection.Frozen section was sent to pathology and showed 5 white cells/ high powered field.This result was more indicative of a loose component than infection but surgeon felt compelled to proceed as if infected and also sent cultures.Femoral components were removed and a thorough debridement and irrigation was performed.Femur was then prepared for new components and placement of resorbable antibiotic beads.No delay was encountered and no patient harm noted.Patellar tracking and motion were found to be improved with new components in place.There was loosening reported at non-cemented interface at femoral sleeve.Doi: (b)(6) 2025.Dor: (b)(6) 2025; affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.A manufacturing record evaluation (nc search) was performed for the finished device product code:173928000, lot:m7078j and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot a manufacturing record evaluation (nc search) was performed for the finished device product code:173928000, lot:m7078j and no non-conformances / manufacturing irregularities were identified.H11 additional narrative: added: d10 (concomitant).

Brand Name
CONTROL CABLE W/CABLE SLEEVE
Common Device Name
HIP MISCELLANEOUS : CABLE/WIRE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE RAYNHAM MFG SITE
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key21952548
Report Number1818910-2025-06938
Device Sequence Number8382472
Product Code JDQ
UDI-Device Identifier10603295067788
UDI-Public(01)10603295067788(17)20340630(10)M7078J
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K934557
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number173928000
Device Lot NumberM7078J
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer05/02/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE REV LPS INSRT XXSM 12MM.; LPS DISTAL FEM COMP XXSM LT.; LPS FEM TO SLEEVE ADAPTER +5.; UNIVERSAL FEM SLV FUL POR 46MM.; UNIVERSAL STEM 75X18MM FLUTED.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale